# SDR QXEA0300362

- Difficulty date: March 14, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 12,911 hours, 18,362 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 401020101
- Condition: Failed
- Location: Zone 700
- Part time: 12,911 hours, 18,362 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 2204 - ON APPROACH, THE CREW COMPLIED WITH THE EMERGENCY/ABNORMAL CHECKLIST WHEN AFTER LOWERING THE GEAR THEY RECEIVED A NOSE GEAR UNSAFE INDICATION. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NOSE LANDING GEAR DRAG STRUT PROXIMITY SENSOR. FUNCTIONAL CHECKS WERE PERFORMED AND CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
